# SDR AALA20031177

- Difficulty date: October 21, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE OBSERVED EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 22 AND 23.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
